# SDR CA010213004

- Difficulty date: January 19, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Coax
- Part number: 2LFV4090600AA
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) PILOT REPORTED CENTER INSTRUMENT PANEL FLOOD LIGHTING INOPERATIVE WITH BRIGHT/DIM POTENTIOMETER. KNOB SWITCHED OFF AND LIGHTING OPERATED WITH BRIGHT/DIM SWITCH. INVESTIGATION AREVEALED THAT CABLE ASSY, CONNECTOR PIN AT INVERTER END WAS BURNED OFF.CABLE ASSY AND INVERTER/POWER SUPPLY. THE CONNECTOR WAS PROBABLY NOT SEATED CORRECTLY AT ONE TIME, BUT AT TIME OF INVESTIGATION THE CONNECTOR WAS PROPERLY INSTALLED. ARCING AT THE INVERTER CONNECTOR PIN COULD HAVE RESULTED IN AN OVERHEAT AND/OR FIRE CONDITION.
